# SDR CALA2022071501773

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SEAT TRACK Y-765 LOCATED FR21 IN PASSENGER CABIN (1EA) REMOVED AND REPLACED SEAT TRACK Y-765 LOCATED ON FWD GALLED AREA BTW FR12 TO FR24 IN PASSENGER CABIN IAW A320 SRM 51- 72-11 AND DWG D53110984000, D53112812001
